Derivations in rings with involution
Rendiconti del Seminario Matematico della Università di Padova, Tome 84 (1990), pp. 249-253
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1990__84__249_0,
author = {Mauceri, Silvana},
title = {Derivations in rings with involution},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {249--253},
year = {1990},
publisher = {Seminario Matematico of the University of Padua},
volume = {84},
mrnumber = {1101297},
zbl = {0727.16026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1990__84__249_0/}
}
TY - JOUR AU - Mauceri, Silvana TI - Derivations in rings with involution JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1990 SP - 249 EP - 253 VL - 84 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1990__84__249_0/ LA - en ID - RSMUP_1990__84__249_0 ER -
%0 Journal Article %A Mauceri, Silvana %T Derivations in rings with involution %J Rendiconti del Seminario Matematico della Università di Padova %D 1990 %P 249-253 %V 84 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1990__84__249_0/ %G en %F RSMUP_1990__84__249_0
Mauceri, Silvana. Derivations in rings with involution. Rendiconti del Seminario Matematico della Università di Padova, Tome 84 (1990), pp. 249-253. http://geodesic.mathdoc.fr/item/RSMUP_1990__84__249_0/